View Full Version : Could I expect the same side effects trying fin a second time?

10-10-2013, 06:40 PM
I have already tried fin for about six months two years ago and I had to quit because the side effects got too bad after month 4 or 5. I was pretty young then, only just into my twenties and was taking .5 mg a day.

I've been trying to find alternative ways to fight hair loss since quitting and have been unsuccessful as minoxidil gave me obvious facial bloating and rapid heartbeat.

I still really want to fight this as I'm still pretty early in my stages of MPB and it depresses me that I cannot use fin without sides. I'm wondering if I use a small dosage, like .2 mg a day if I can still see benefits without sides? Has anyone ever quit finasteride because of sides and then restarted a few years later at a lower dosage and had better success with less side effects?

10-10-2013, 06:49 PM
How long did it take you to recover from sides? If it was a smooth recovery, try again at a lower dose, as low as possible. Try and work your way to 0.2mg/day if possible, there is clinical data for its efficacy.

10-10-2013, 09:23 PM
It took me a long time to get the sides, then took me a few months to completely get rid of the sides after quitting. Seems like my body takes a very long time to adjust to hormonal changes. I also got a very bad case of dandruff bordering on seborrheic dermatitis after quitting which took a few months to finally clear up.

Perhaps I don't need to lower DHT by very much to see results?